# SDR Y2PA2010102600027

- Difficulty date: October 26, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 49,320 hours, 57,788 cycles
- Engine: Pwa JT8D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P2010014
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF A-1 CHECK, FOUND GALLEY SERVICE DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  BATTERY PACK DISCHARGED.  R & R EMERGENCY BATTERY PACK WITH SERVICEABLE.  SYS OPERATIONALLY CHECKED GOOD.
